Show simple item record

dc.contributor.authorChae, Dongho ( )
dc.contributor.authorChoe, Hi-Jun ( )
dc.date.accessioned2019-11-12T19:07:01Z
dc.date.available2019-11-12T19:07:01Z
dc.date.issued1999-02-28
dc.identifier.citationChae, D., & Choe, H. J. (1999). Regularity of solutions to the Navier-Stokes equation. Electronic Journal of Differential Equations, 1999(05), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8790
dc.description.abstractRecently, Beirao da Veiga [15] obtained regularity for the Navier-Stokes equation in R3 by imposing conditions on the vorticity rather than the velocity. In this article, we obtain regularity by imposing conditions on only two components of the vorticity vector.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNavier-Stokes equationsen_US
dc.subjectRegularity conditionsen_US
dc.titleRegularity of Solutions to the Navier-Stokes Equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record